# SDR USAA20090601SB091

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, ENROUTE FROM IAH TO CLT, CREW REPORTED THE EMERGENCY LIGHTS ILLUMINATED AFTER TAKEOFF AND EXTINGUISHED AFTER APPROXIMATELY 30 MINUTES. MAINTENANCE FOUND ONE WIRE FROM NO-SMOKE/FASTEN SEAT BELT SWITCH TO BE TANGLED WITHIN WIRES OF EMERGENCY LIGHT SWITCH. RE-ROUTED WIRE FOR PROPER CLEARANCE. PERFORMED EMERGENCY LIGHT TEST PER MM 33-51-02-5-715-001. OPERATION NORMAL.
